# SDR HEEA061336

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 212040059001
- Condition: Misoverhauled
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CASE ASSEMBLY RECEIVED WITH CONCEALED DAMAGE.   GOUGES ON RIGHT HAND SIDE OF TOP CASE, APPROX. 10 EACH, DEPTH RANGE FROM 0.008 INCH TO 0.012 INCH.
